MAUDE Adverse Event Report: MSIII 20D DEHP 2SS; INTRAVASCULAR ADMINISTRATION SET

MSIII 20D DEHP 2SS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 28034E
Medical Device Problem Codes Leak/Splash (1354); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that msiii 20d dehp 2ss sets weren't fitting in the pump and there was air in the line.The following information was provided by the initial reporter: it was reported that some sets do not fit in the pump.It was reported that there have been many air in line alarms for these sets.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was received for quality investigation.The customer complaint of tubing defective / air in line could not be verified by testing.The infusion set was primed without air-in-line evident in the tubing.The infusion set was then installed into and msiii pump without and a simulated infusion conducted without a pump indication of air-in-line.The infusion sets submitted were primed and tested for fitment into an msiii infusion pump and the reported failure could not be replicated.A device history record review for model 28034e lot number 19115695 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause for the issue reported could not be determined because the reported failure could not be replicated during testing.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of tubing defective / air in line with lot #19115695 regarding item #28034e.H3 other text : see h.10.

Brand Name
MSIII 20D DEHP 2SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12185990
Report Number9616066-2021-51547
Device Sequence Number16394032
Product Code FPA
UDI-Device Identifier10885403274855
UDI-Public10885403274855
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K874564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number28034E
Device Lot Number19115695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date09/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1